Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 19, NWS Key West, FL

June 3, 2011

NWS Key West, FL issued this small craft advisory at Jun 3, 2011, 3:05 PM EDT. It took effect at Jun 3, 2011, 6:00 PM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2011, 3:05 PM EDT (19:05 UTC)
In effect from
Jun 3, 2011, 6:00 PM EDT
Expired
Jun 5, 2011, 10:30 AM EDT
In force
41 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WHUS72 KKEY 031905
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
305 PM EDT FRI JUN 3 2011

GMZ031>033-052>054-072>075-040315-
/O.NEW.KKEY.SC.Y.0019.110603T2200Z-110604T1500Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
305 PM EDT FRI JUN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF
MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF
THROUGH THE DRY TORTUGAS

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS AND GUSTY CAN
  BE EXPECTED TONIGHT...WITH SEAS BEYOND THE REEF OF 4 TO 7 FEET
  LIKELY...AND EVEN HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
7 follow-up statements
824 
WHUS72 KKEY 040102
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
902 PM EDT FRI JUN 3 2011

GMZ031>033-052>054-072>075-040915-
/O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
902 PM EDT FRI JUN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND
THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS.

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS AND GUSTY 
  CAN BE EXPECTED TONIGHT...WITH SEAS BEYOND THE REEF OF 4 TO 7 
  FEET LIKELY...AND EVEN HIGHER IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
854 
WHUS72 KKEY 040821
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
421 AM EDT SAT JUN 4 2011

GMZ031>033-040930-
/O.CAN.KKEY.SC.Y.0019.000000T0000Z-110604T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
421 AM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

DUE TO WINDS SLACKENING TO NEAR 15 KNOTS AND GUSTY ON FLORIDA BAY AND
THE GULF WATERS NORTH OF THE LOWER KEYS INCLUDING THE OFFSHORE WATERS
OF MAINLAND MONROE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED ON
THESE WATERS.

$$

GMZ052>054-072>075-041500-
/O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T1500Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
421 AM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED
  THIS MORNING BEFORE SLACKENING A TOUCH THIS AFTERNOON...WITH SEAS
  BEYOND THE REEF OF 4 TO 7 FEET LIKELY...AND EVEN HIGHER IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
510 
WHUS72 KKEY 041349
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
949 AM EDT SAT JUN 4 2011

GMZ052>054-072>075-042200-
/O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T2200Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
949 AM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...


THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED
  THIS AFTERNOON...BEFORE SLACKENING A BIT LATE. SEAS BEYOND THE REEF
  OF 4 TO 7 FEET ARE LIKELY...WITH EVEN HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
171 
WHUS72 KKEY 041933
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
333 PM EDT SAT JUN 4 2011

GMZ052>054-072>075-050500-
/O.EXT.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
333 PM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED
  TONIGHT. SEAS BEYOND THE REEF OF 4 TO 7 FEET ARE LIKELY...WITH
  EVEN HIGHER SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

FUTTERMAN
282 
WHUS72 KKEY 050110
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
910 PM EDT SAT JUN 4 2011

GMZ031-050915-
/O.EXA.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/
FLORIDA BAY-
910 PM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR COASTAL WATERS IN FLORIDA BAY.

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS WITH HIGHER
  GUSTS CAN BE EXPECTED TONIGHT PRODUCING ROUGH SEAS ON BAY WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ052>054-072>075-050915-
/O.CON.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
910 PM EDT SAT JUN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM.

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE 
  EXPECTED TONIGHT. SEAS BEYOND THE REEF OF 4 TO 7 FEET ARE 
  LIKELY...WITH EVEN HIGHER SEAS IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
526 
WHUS72 KKEY 050819
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EDT SUN JUN 5 2011

GMZ031-050930-
/O.CAN.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/
FLORIDA BAY-
419 AM EDT SUN JUN 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

DUE TO WINDS DECREASING TO NEAR 15 KNOTS AND GUSTY...THE SMALL CRAFT
ADVISORY FOR FLORIDA BAY HAS BEEN CANCELED. 

$$

GMZ052>054-072>075-051500-
/O.EXT.KKEY.SC.Y.0019.000000T0000Z-110605T1500Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
419 AM EDT SUN JUN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS
FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. 

* WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS EARLY WILL
  DECREASE TO BETWEEN 15 AND 20 KNOTS BY AFTERNOON. SEAS BEYOND THE
  REEF OF 4 TO 7 FEET WILL SUBSIDE TO 4 TO 6 FEET...WITH EVEN HIGHER
  SEAS IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

APA
967 
WHUS72 KKEY 051430
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EDT SUN JUN 5 2011

GMZ052>054-072>075-051530-
/O.CAN.KKEY.SC.Y.0019.000000T0000Z-110605T1500Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1030 AM EDT SUN JUN 5 2011

...SMALL CRAFT ADVISORY HAS BEEN CANCELED...

HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION ACROSS THESE
WATERS GIVEN SUSTAINED EAST WINDS BETWEEN 15 AND 20 KNOTS AND
COMBINED SEAS OF 4 TO 6 FEET.

$$

FUTTERMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 2:45 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 3, 2:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
245 PM EDT FRI JUN 3 2011

.DISCUSSION...IN THE MID AND UPPER LEVELS...700-200 MB...LATEST
AVAILABLE SATELLITE IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS
AS OF 200 PM DEPICTS THE (595 DM AT 500 MB) MID-LEVEL CENTER OF A
ROBUST WARM CORE ANTICYCLONE NEAR GREENVILLE MISSISSIPPI. THIS
BREADTH OF THIS ANTICYCLONE PRESENTLY ENCOMPASSES MUCH OF THE
CENTRAL AND EASTERN UNITED STATES. THE SOUTHERN EDGE OF THE
ANTICYCLONE IS ACROSS CENTRAL FLORIDA. CLOSER TO THE KEYS...THERE
REMAINS A NARROW AXIS OF AN EAST TO WEST ORIENTED TROUGH POSITIONED
FROM THE WESTERN GULF EAST TO ACROSS SOUTH FLORIDA AND INTO THE WEST
CENTRAL ATLANTIC NEAR 26N 70W. TO THE SOUTH...THERE IS A BROAD AREA
OF LOWER PRESSURE OVER THE NORTH-CENTRAL AND NORTHWESTERN CARIBBEAN
SEA.

AT THE SURFACE AND IN THE LOWER TO MID LEVELS...SURFACE TO 700
MB...LATEST AVAILABLE SATELLITE IMAGERY OVERLAID WITH BOTH MARINE
AND LAND SURFACE OBSERVATIONS AND ANALYSIS AS OF 200 PM...DETAIL A
NEAR 1020 MB SURFACE RIDGE PARKED FROM ALONG THE MISSISSIPPI DELTA
AREA EASTWARD INTO THE WESTERN ATLANTIC NEAR 30N 70W. CURRENT WATER
VAPOR IMAGERY AND MIMIC SATELLITE TOTAL PRECIPITABLE WATER AS OF
200 PM SUGGEST THAT PWAT(PRECIPITABLE WATER) REMAINS BETWEEN 1.00
AND 1.25 OVER AND JUST UPSTREAM OF THE KEYS.

.CURRENTLY...AS OF 200 PM...SKIES ARE MOSTLY SUNNY ACROSS THE KEYS
AND ADJOINING WATERS. RADAR DOES NOT EVEN DETECT ONE SINGLE SHOWER
ACROSS THE ENTIRE CWA. TEMPERATURES OVER THE ISLANDS OVER THE
ISLANDS HAVE CLIMBED TO BETWEEN 85 AND 90 DEGREES WITH DEWPOINTS
ONLY IN THE MID TO UPPER 60S. C-MAN STATIONS ALONG THE FLORIDA REEF
ARE REGISTERING NORTHEAST TO EAST WINDS BETWEEN 15 AND 20 KNOTS WITH
GUSTS AROUND 20 KNOTS. ISLAND SENSORS ARE RECORDING WINDS NORTHEAST
TO EAST WINDS BETWEEN 10 AND 20 MPH.

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...THE STRONGEST 500 MB
RIDGING OR NEAR 595 DM @ 500 MB RIDGING WILL REMAIN NEAR THE
SOUTHERN PLAINS THROUGH SUNDAY...WITH THE ANTICYCLONE GRADUALLY
WEAKENING TO NEAR 590 DM BY MONDAY NIGHT. BUT THE FLORIDA KEYS WILL
CONTINUE TO REMAIN ALONG THE SOUTHERN PERIPHERY OF THE DRIEST AIR
WITH THE 12Z NAM AND GFS MODEL FORECAST SOUNDINGS CONTINUING TO
ILLUSTRATE THAT TOTAL PWAT WILL REMAIN AROUND OR UNDER 1.25 INCHES
ACROSS THE KEYS THRU MONDAY NIGHT. BOTH THE 12Z ECMWF AND THE GFS
ALSO CONTINUE TO INDICATE THE PRESENCE OF SURFACE LOW PRESSURE
MEANDERING IN THE WESTERN CARIBBEAN THROUGH MONDAY NIGHT. SINCE THE
SURFACE RIDGE WILL BE ACROSS CENTRAL AND NORTHERN FLORIDA THROUGH
SUNDAY...NEAR BREEZY TO BREEZY CONDITIONS WILL ACCOMPANY THE
DRY CONDITIONS. BY SUNDAY NIGHT THE SURFACE RIDGE WILL SLIDE
SOUTHWARD TOWARDS SOUTH FLORIDA...ALLOWING THE GRADIENT TO COLLAPSE
WHICH IS MORE CLIMATOLOGICAL FOR THIS TIME OF YEAR.

WITH THE SURFACE RIDGE JUST TO THE NORTH OF THE KEYS SUNDAY NIGHT
THROUGH MONDAY NIGHT...LIGHT EAST WINDS WILL RESUME. DESPITE A LIGHT
WIND PROFILE AND STRONG HEATING SUNDAY AND MONDAY AFTERNOON...12Z
NAM AND GFS FORECAST SOUNDINGS STILL ILLUSTRATE AN ABUNDANTLY DRY
LOWER TO MIDDLE TROPOSPHERIC PROFILE...WITH PWAT REMAINING BETWEEN
1.00 AND 1.25 INCHES. FOR THAT REASON WILL BE STICKING WITH JUST 10
PERCENT POPS THROUGH THE PERIOD...WHICH IS BELOW NORMAL FOR EARLY
JUNE. GIVEN THE HIGHER PERCENTAGE OF SUNSHINE...HI TEMPERATURES WILL
RISE A FEW DEGREES ABOVE NORMAL...REACHING TO AROUND 90 DEGREES EACH
DAY.

EXTENDED...TUESDAY THROUGH FRIDAY...THE COLD CORE CENTER OF A NEAR
555 DM LOW AT 500 MB CENTERED OVER ATLANTIC CANADA...WILL MOVE MOVE
SOUTHWARD ACROSS THE WESTERN ATLANTIC TO NEAR 35N 60W BY SUNDAY
MORNING...THEN INDUCING SLIGHT HEIGHT FALLS OVER SOUTH FLORIDA AND
THE KEYS BY MONDAY AFTERNOON AND TUESDAY. THE SLIGHTLY LOWER
MID-LEVEL HEIGHTS WILL CONTINUE THOUGH THE REST OF THE WEEK AND THE
12Z GFS MODEL FORECAST SOUNDINGS ILLUSTRATE THAT PWAT INCREASES BACK
TO BETWEEN 1.25 AND 1.50 INCHES...WHICH IN COMBINATIONS WITH A
SURFACE RIDGE REMAINING OVER SOUTH FLORIDA AND IN CLOSE PROXIMITY
TO THE KEYS...WILL PROMOTE BETTER MESOSCALE ACTIVITY OVER SOUTH
FLORIDA AND THE ISLANDS. AS A RESULT...NEAR CLIMO 12 HOUR POPS OF 20
PERCENT WILL BE MAINTAINED THROUGH THE PERIOD.

&&

.MARINE...MODERATE TO FRESH WINDS LATE THIS AFTERNOON WILL BECOME
FRESH TO STRONG WINDS ACROSS ALL WATERS THIS EVENING AS THE GRADIENT
INCREASES AGAIN IN RESPONSE TO LOWER PRESSURE IN THE WESTERN
CARIBBEAN SEA. AS A RESULT...A SMALL CRAFT ADVISORY WILL BE HOISTED
ACROSS THE WATERS THROUGH LATE SATURDAY MORNING. FRESH TO STRONG
EAST WINDS SATURDAY MORNING WILL SLACKEN A TAD SATURDAY AFTERNOON
BEFORE ANOTHER SUBTLE SURGE IMPACTS ALL KEYS COASTAL WATERS SATURDAY
NIGHT. MODERATE TO OCCASIONALLY FRESH EAST WINDS EARLY SUNDAY
MORNING WILL DECREASE DURING THE AFTERNOON AND ESPECIALLY SUNDAY
NIGHT. LIGHT TO GENTLE WINDS ON MONDAY WILL BECOME LIGHT WINDS
TUESDAY AND WEDNESDAY. HENCE THE BEST BOATING CONDITIONS WILL
COMMENCE SUNDAY NIGHT AND MONDAY...AND BE IN PLACE DURING NEXT WEEK.
&&

.AVIATION...VFR WILL BE THE PREVAILING CONDITIONS AT THE KEYW AND
KMTH ISLAND TERMINALS LATE THIS EVENING THROUGH SATURDAY MORNING.
SHALLOW SCATTERED CUMULUS WILL CONTINUE TO HAVE BASES BETWEEN 2500
AND 3500 FEET...WITH WINDS FROM 1000 TO 5000 FEET HOLDING STEADY
BETWEEN 20 TO 25 KNOTS. BOTH TAF LOCATIONS WILL HAVE WIND GUSTS JUST
ABOVE 20 KNOTS ADVERTISED THROUGH THE BALANCE OF THE FORECAST PERIOD.

&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  79 87 79 88 / 10 10 10 10
MARATHON  79 89 79 91 / 10 10 10 10

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY ALL WATERS TONIGHT...
&&

PUBLIC/MARINE.................FUTTERMAN
AVIATION/NOWCASTS.............04
DATA ACQUISITION/UPPER AIR....NELSON/11

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 3, 5:33 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
533 AM EDT FRI JUN 3 2011

FLZ076>078-GMZ031>033-052>054-072>075-041000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
533 AM EDT FRI JUN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED ON ALL KEYS
COASTAL WATERS TONIGHT...

A WESTERN ATLANTIC REGION LYING ACROSS THE GULF COAST REGION WILL BE
REINFORCED BY ANOTHER AREA OF HIGH PRESSURE TO THE NORTH BY TONIGHT.
MEANWHILE...A BROAD AREA OF LOW PRESSURE WILL LINGER IN THE WESTERN
ATLANTIC SEA. THE PRESSURE DIFFERENCE BETWEEN THESE TWO FEATURES
WILL RESULT IN ANOTHER WIND SURGE LATE THIS AFTERNOON AND TONIGHT.
THIS WIND INCREASE WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY ON ALL
KEYS COASTAL WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED ON THE FLORIDA STRAITS EARLY
SATURDAY MORNING...BEFORE WINDS SLACKEN SOMEWHAT IN THE AFTERNOON.
ANOTHER MINOR WIND INCREASE SATURDAY NIGHT WILL REQUIRE AT LEAST AN
EXERCISE CAUTION HEADLINE AND PERHAPS AN ADVISORY. WINDS WILL
DECREASE SUNDAY AFTERNOON AND ESPECIALLY SUNDAY NIGHT.
ELSEWHERE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE ISLAND CHAIN
THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:37 PM EDTSmall Craft AdvisoryKEY7 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.